| Model Number |
1011487-18 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.
Event or Problem Description
It was reported that during preparation of the 4.0x18 mm herculink elite stent delivery system (sds), the stent was coming off of the balloon.There was no manipulation of the stent at any point and the sds was prepped after stylet removal.The device was not used and there was no patient involvement.A coronary stent was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.